UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 7

of '肝病患者的化疗肝毒性和剂量调整'

7
TI
Hepatic veno-occlusive disease due to DTIC.
AU
Asbury RF, Rosenthal SN, Descalzi ME, Ratcliffe RL, Arseneau JC
SO
Cancer. 1980;45(10):2670.
 
A case of fulminant hepatic failure leading to death in a patient receiving DTIC for metastatic melanoma is presented. Autopsy revealed widespread centrilobular necrosis secondary to a veno-occlusive process. There was no evidence of a similar process in other organs, and common causes of similar pathology were ruled out. It is likely that in this patient the hepatic failure was due to DTIC alone. Similar cases have been reported in patients receiving other chemotherapeutic agents. Physicians using these drugs should be aware of this side-effect of therapy, since it is often fatal.
AD
PMID